# SDR AALA201805249011

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 18,918 hours, 7,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT TEST FAILED. REPLACED BATTERY 12WL PER 33-51-38.
